# SDR AALA20140425004

- Difficulty date: April 23, 2014
- Submitted: April 25, 2014
- Operation: Air carrier
- Aircraft: N975TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53625
- Aircraft time: 42,878 hours, 20,718 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S00483
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 4 SEAT TRACK FROM STATIONS 1242 TO 1309 CORRODED.  REPLACED SECTION OF SEAT TRACK IAW AMM 53-40-01-2.
